# SDR U0GA ASR8396

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N108T
- Make and model: Piper PA-18 105
- Aircraft serial: 3080
- Aircraft time: 12,103 hours, 33,660 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: ER271
- Part serial: NSN
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SHORTLY AFTER TAKEOFF, PASSENGER REPORTED A SMELL OF FUEL. PILOT RETURNED TO AIRPORT AND INFORMED MAINTENANCE.
